# SDR DALA2016122610081

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 72,935 hours, 55,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURAL DAMAGE ON RIGHT SIDE, FWD OF FWD CARGO DOOR. REPAIR ACCOMPLISHED PER  ERA 553592-14 REV ORIG AND ERA 553600-14.
